jump to last post 1-3 of 3 discussions (14 posts)

What is Happening and Why?

  1. aoiffe379 profile image61
    aoiffe379posted 6 years ago

    I am wondering what is happening to me and why. First I had a dream in which a car came to take me to an event about which I knew nothing.I recognized my niece, saw my deceased siblings and my Mom[back on].Mom was trying to find a dress for me.Why was I not told about the event[funeral] beforehand?

    Recently, I was given some medication because of a swollen and inflamed eye.When I looked at my hands between the wrist and elbow[which were itchy] it was as if I saw them under ultraviolet light.I saw rods and marble swirls.

    I was sitting at the dining table and saw a shadow go west along the hall.It was back on and I could not determine gender.

    Today after taking the medication I needed to rest.I heard my name called in a dream; but not my birth name.It is more a pen name but it is on my passport.

    How can I discover the source? Do you think it is from the medication or supernatural?Why is it happening?

    1. Faybe Bay profile image84
      Faybe Bayposted 6 years ago in reply to this

      Yes you definitely need to check the prescription. You can call the pharmacist, if it is too late to call the doctor.

      Ask about side effects. Also, just a note. I have read there are times when the prescription is filled with a different medication. Case in point. I took my cat to the vet and had him fixed. I bring him home with the meds. He never needed them as it was for pain and he had none. Finally I was throwing the bottle out and it said: "For use on dogs only, can be fatal in cats."

      SOOOO.

      Meds can cause any number of weird dreams and visions, or waking dreams. There are usually alternatives you can take if these occur.

    2. profile image0
      china manposted 6 years ago in reply to this

      Clearly the medication - you could post up here what meds you were on as it could identify the source of the hallucinations that give birth to the ghosty nonsense and the more ludicrous religions. big_smile

    3. profile image0
      B.C. BOUTIQUEposted 6 years ago in reply to this

      if it is a newer medication...there is your answer..even an older medication can cause this...funny how the government can approve a substance that alters our dreams, perceptions, etc....

      otherwise I will get out one of my handbooks and analyze some of this for you...it may take a few days, but I will get back with you..

      1. Faybe Bay profile image84
        Faybe Bayposted 6 years ago in reply to this

        BC Message for you in A Texan Forum.

        1. aoiffe379 profile image61
          aoiffe379posted 6 years ago in reply to this

          What do I need to do in order to read the message? Please provide instructions.

          1. Cagsil profile image60
            Cagsilposted 6 years ago in reply to this

            lol lol lol

          2. Faybe Bay profile image84
            Faybe Bayposted 6 years ago in reply to this

            No I sent her to another forum ten days ago sweety, it was about A Texan leaving. He sent her good byes but I didn't want to post in here and steal your thread.

      2. aoiffe379 profile image61
        aoiffe379posted 6 years ago in reply to this

        Thanks BC BOUTIQUE. The medicine is old- in fact cortisone  steroids and histal.I am looking forward to the analysis.

    4. profile image61
      BruceMilesposted 6 years ago in reply to this

      It is only dream do not fear.

  2. rebekahELLE profile image92
    rebekahELLEposted 6 years ago

    I think you might want to check the dosage on your meds with your dr. tell your doc what you see and feel.

    1. Cagsil profile image60
      Cagsilposted 6 years ago in reply to this

      Agreed. smile Sooner rather than later. smile

  3. aoiffe379 profile image61
    aoiffe379posted 6 years ago

    Thanks to all of you for the comments. I stopped the medication;and I am much better.The swelling is gone and the itching has subsided.I am using a soap with olive oil; and it is just great.Fruits and veggies have been my staple as I have decided to detoxify my body.I wrote two hubs but they are unpublished as I am still fighting to upload some photos.Was my dream and what I saw chemically based? Or is there more?Coincidentally,two friends died. Their deaths may not be connected but who knows?

    1. Faybe Bay profile image84
      Faybe Bayposted 6 years ago in reply to this

      Wow, I am so glad you got off those meds. I am going to see if I have fanned you, that way I will know when you publish the hubs.

 
working